MathSciNet Relay Station
MathSciNet bibliographic data
MR1933041 (2003i:65036) 65F15
Wang, Tai-Lin; Gragg, William B. Convergence of the shifted $QR$ algorithm for unitary Hessenberg matrices. Math. Comp. 71 (2002), no. 240, 1473–1496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement